# SDR 7C7A2018013000357

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 85230002
- Condition: Dented
- Location: Cargo Door
- Part time: 39,525 hours, 42,351 cycles
- Component: Cargo Door, Dhav
- Component part number: 85230400007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE UPPER EDGE OF THE OUTER SKIN OF THE CARGO DOOR.  REMOVED DAMAGE, INSPECTED FOR CRACKS, AND PROTECTED THE REPAIR AREAS WITH CORROSION INHIBITING COMPOUNDS IAW ECO 008.52-18.04.
